MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; WESTCOTT TENOTOMY SCISSORS

STERIS CORPORATION V. MUELLER; WESTCOTT TENOTOMY SCISSORS
Model Number OP5669
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned for evaluation.Investigation in progress.A follow-up mdr will be submitted once additional information becomes available.The lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.".
 
Event or Problem Description
The user facility reported that during a patient procedure their westcott tenotomy scissors were "dull".
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the product, the root cause cannot be determined.A 2-year complaint review indicates this to be an isolated event.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.A related report number (h10) was inadvertently included in error by the mdr submitter in the initial report.There is no applicable related report number for mdr number.

Brand Name
V. MUELLER
Common Device Name
WESTCOTT TENOTOMY SCISSORS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20314365
Report Number1527821-2024-00014
Device Sequence Number8005144
Product Code HNF
UDI-Device Identifier10885403099656
UDI-Public(01)10885403099656
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOP5669
Device Catalogue NumberOP5669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown